A PTAS for a resource scheduling problem with arbitrary number of parallel machines

Györgyi, Péter (2017) A PTAS for a resource scheduling problem with arbitrary number of parallel machines. OPERATIONS RESEARCH LETTERS, 45 (6). pp. 604-609. ISSN 0167-6377 10.1016/j.orl.2017.09.007

[img] Text
Gyorgyi_604_3280353_ny.pdf

Download (398kB)
[img] Text
Gyorgyi_604_3280353_z.pdf
Restricted to Registered users only

Download (470kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 21 Dec 2017 08:11
Last Modified: 21 Dec 2017 08:11
URI: http://eprints.sztaki.hu/id/eprint/9280

Update Item Update Item